Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 338, NWS Louisville, KY

July 8, 2012Harrison County, Indiana; Breckinridge County, Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2012, 4:01 PM EDT for Harrison County, Indiana; Breckinridge County, Meade County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2012, 4:01 PM EDT (20:01 UTC)
Expired
Jul 8, 2012, 4:30 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Harrison County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 38 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:08 PM EDTTSTM WND DMGBrandenburg, KYSPOTTER REPORTED DIME SIZED HAIL AND TREES DOWN ACROSS POWER LINES IN BRANDENBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WUUS53 KLMK 082001
SVRLMK
INC061-KYC027-163-082030-
/O.NEW.KLMK.SV.W.0338.120708T2001Z-120708T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  CENTRAL MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHWESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 430 PM EDT/330 PM CDT/

* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SIROCCO...MOVING WEST AT 10
  MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BRANDENBURG...
  SIROCCO...
  LODALE...
  BATTLETOWN...
  PAYNEVILLE AND LIBERTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3810 8645 3806 8609 3788 8610 3788 8643
      3805 8645 3806 8644 3808 8643 3810 8646
TIME...MOT...LOC 2001Z 094DEG 7KT 3798 8626
WIND...HAIL 60MPH <.50IN

$$

LG
2 follow-up statements
086 
WWUS53 KLMK 082013
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT SUN JUL 8 2012

INC061-KYC027-163-082030-
/O.CON.KLMK.SV.W.0338.000000T0000Z-120708T2030Z/
HARRISON IN-MEADE KY-BRECKINRIDGE KY-
413 PM EDT SUN JUL 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
EDT/330 PM CDT/ FOR NORTHERN BRECKINRIDGE...CENTRAL MEADE AND
SOUTHWESTERN HARRISON COUNTIES...

AT 408 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DAMAGING WINDS. THIS STORM WAS LOCATED NEAR 
SIROCCO...MOVING WEST AT 10 MPH. DIME SIZE HAIL WAS ALSO 
ACCOMPANYING THESE DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BRANDENBURG...
  BATTLETOWN...
  PAYNEVILLE AND LIBERTY...
  RAYMOND AND FRYMIRE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3810 8645 3806 8609 3788 8610 3788 8643
      3805 8645 3806 8644 3808 8643 3810 8646
TIME...MOT...LOC 2013Z 094DEG 7KT 3798 8629
WIND...HAIL 60MPH 0.75IN

$$

LG
990 
WWUS53 KLMK 082031
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT SUN JUL 8 2012

INC061-KYC027-163-082041-
/O.EXP.KLMK.SV.W.0338.000000T0000Z-120708T2030Z/
HARRISON IN-MEADE KY-BRECKINRIDGE KY-
431 PM EDT SUN JUL 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRECKINRIDGE...
CENTRAL MEADE AND SOUTHWESTERN HARRISON COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3810 8645 3806 8609 3788 8610 3788 8643
      3805 8645 3806 8644 3808 8643 3810 8646
TIME...MOT...LOC 2013Z 094DEG 7KT 3798 8629

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:09 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 8, 3:09 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT SUN JUL 08 2012

.Short Term (Tonight - Monday night)...

Issued at 300 PM EDT Sun Jul 8 2012

...Strong with scattered Severe Storms Expected this
Afternoon/Evening...

A severe thunderstorm watch is in effect until 10 pm this evening
along and north of the Bluegrass Parkway.

Although the cold front is at this moment still north of
Indianapolis, a pre-frontal trough has localized low level
convergence along Interstate 64 in northern Kentucky. Expect
scattered to occasionally widespread thunderstorms late this
afternoon and evening across southern Indiana and along and north of
Interstate 64. By 4 pm, expect increasing coverage of thunderstorms
across the Bluegrass Region.

All of these storms are developing within a corridor of very high
CAPE of up to 3000 Joules and area of high PWATs forecast to
increase to as much as 2 inches by the early morning hours. Storms,
this evening will stay unorganized, with new development determined
by boundary intersections and differential heating. However, some of
these slow moving storms will produced localized heavy rainfall and
gusty winds.

During the overnight period, new thunderstorm development may
develop farther to the south, affecting our southern counties by
late evening or early Monday morning. The afore-mentioned front will
very slowly sag south, perhaps aided by convective outflows, to
central Kentucky by mid-morning on Monday. Although the atmosphere
may be a bit worked over by early Monday north of I-64, will still
keep a continued good chance of scattered showers or storms north.
Storms will be likely early Monday across our southern counties,
continuing into the afternoon hours.

Temperatures will stay warm overnight, falling into the lower 70s.
Distinctly cooler temperatures will arrive Monday afternoon, aided
by cloud cover. Expect highs in the mid to upper 80s.

.Long Term (Tuesday through Sunday)...
Issued at 200 PM EDT Sun Jul 8 2012

Not spending too much time on this period with ongoing weather. Ran
mostly with a blend of the previous forecast and the consensus of
models. This consensus has troughing aloft dominating our weather
which weakens by the end of the work week. Still even then our
region will be between two ridges, one over the Rockies and another
off the Carolina coast. Thus cannot rule out rain chances for most
of the period, though the north half should be dry with the front
currently near us expected to stall just to our south Tuesday
through Thursday. Temperatures look to be near normal for the whole
period.

&&

.Aviation (18Z TAF Issuance)...
Issued at 1320 PM EDT Sun Jul 8 2012

Scattered very slow moving thunderstorms will increase in coverage
through the evening hours. The SDF terminal will be most affected
through around 23z. Scattered to numerous thunderstorms are expected
at SDF. Scattered thunderstorms will develop at LEX and at BWG later
this evening after 21z.

With a slow moving front approaching the Ohio River later this
evening...scattered convection is frankly likely at a variety of
different locations throughout the overnight period. The majority of
the time at any specific TAF location will be dry with just
mid-level clouds and VFR flying conditions. However, any terminal
could be well in the vicinity of a storm at any time.

Outside of any gusty thunderstorm, winds will stay very light and
variable during the overnight period.

Isolated thunderstorms are still possible after 12z Monday,
especially over our southern locations such as BWG.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

KY...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

Short Term.......JSD
Long Term........RS
Aviation.........JSD
Hazardous weather outlook, Jul 8, 3:29 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT SUN JUL 8 2012

KYZ023-026-027-061>066-070>078-081-082-091930-
HANCOCK KY-OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HIGH TEMPERATURES LATE THIS AFTERNOON AND EARLY THIS EVENING
COMBINED WITH HIGH HUMIDITIES WILL PRODUCE HEAT INDICES NEAR 105.

ISOLATED THUNDERSTORMS EARLY THIS EVENING WILL INCREASE IN
COVERAGE DURING THE EARLY MORNING HOURS. GUSTY WINDS...LOCALIZED
HEAVY RAINS...AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OCCASIONAL THUNDERSTORMS ARE LIKELY MONDAY THROUGH MONDAY EVENING.
SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY. ANY THUNDERSTORMS
MAY PRODUCE DANGEROUS LIGHTNING...LOCALIZED HEAVY RAINFALL...AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

INZ076>079-083-084-089>092-KYZ024-025-028>043-045>049-053>057-067-
091930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-LINCOLN KY-
329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT LATE THIS AFTERNOON
THROUGH THIS EVENING. NUMEROUS THUNDERSTORMS ARE LIKELY BY EARLY
MORNING. SOME STORMS THIS EVENING MAY BE SEVERE WITH DAMAGING
WINDS AND MARGINALLY SEVERE HAIL POSSIBLE.

THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT ANY POWER OUTAGES OR DAMAGING
WIND TO LOCAL EMERGENCY MANAGEMENT OR THE NATIONAL WEATHER
SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

JSD/RS

In the hours before

Special weather statement, Jul 8, 3:41 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT SUN JUL 8 2012

KYC017-097-181-082025-
NICHOLAS KY-BOURBON KY-HARRISON KY-
341 PM EDT SUN JUL 8 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
CARLISLE TO CYNTHIANA...AND MOVING EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  CYNTHIANA...
  CARLISLE...
  ELLISVILLE AND BARTERVILLE...
  HOOKTOWN...
  HEADQUARTERS...
  PLEASANT VALLEY AND MILLERSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3827 8405 3834 8443 3853 8421 3852 8418
      3851 8418 3848 8415 3848 8412 3846 8410
      3843 8396 3838 8391 3837 8391 3837 8388
      3833 8385
TIME...MOT...LOC 1941Z 280DEG 19KT 3842 8401 3838 8417
          3836 8430

RS
Local storm report, Jul 8, 3:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             GRANTSBURG              38.28N  86.47W
07/08/2012  M0.70 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200764

RL
Local storm report, Jul 8, 3:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     NEW SALISBURY           38.32N  86.10W
07/08/2012                   HARRISON           IN   EMERGENCY MNGR

            METAL ROOF IN THE ROAD

0120 PM     TSTM WND DMG     NEW SALISBURY           38.32N  86.10W
07/08/2012                   HARRISON           IN   LAW ENFORCEMENT

            TWO TREES DOWN ALONG WHISKEY RUN ROAD AND HWY 135 ALONG
            AND SOUTH OF NEW SALSBURY

0217 PM     TSTM WND DMG     ORLEANS                 38.66N  86.45W
07/08/2012                   ORANGE             IN   LAW ENFORCEMENT

            A LARGE TREE HAS FALLEN ON A VEHICLE AND POWER LINES
            ARE DOWN

0320 PM     TSTM WND DMG     LEBANON JUNCTION        37.83N  85.73W
07/08/2012                   BULLITT            KY   LAW ENFORCEMENT

            TREES REPORTED DOWN. ONE ON A CAR. ALSO POWER LINES
            DOWN.

0343 PM     HAIL             GRANTSBURG              38.28N  86.47W
07/08/2012  M0.70 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200760 LMK1200761 LMK1200762 LMK1200763 LMK1200764

SZAPPANOS
Local storm report, Jul 8, 3:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     CAMPBELLSBURG           38.65N  86.26W
07/08/2012                   WASHINGTON         IN   EMERGENCY MNGR

            TWO TREES WERE DOWNED ACROSS THE COUNTY. ONE FELL IN
            CAMPBELLSBURG. THE OTHER FELL IN DELANEY PARK IN WESTERN
            WASHINGTON COUNTY.

&&

EVENT NUMBER LMK1200765

JSD
Local storm report, Jul 8, 3:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
07/08/2012                   HARDIN             KY   NWS EMPLOYEE

            POWER LINES DOWN PARK AVE AND BROWN STREET.

&&

EVENT NUMBER LMK1200766

SZAPPANOS
Local storm report, Jul 8, 4:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND DMG     LEAVENWORTH             38.20N  86.35W
07/08/2012                   CRAWFORD           IN   TRAINED SPOTTER

            TREE DOWN.

&&

EVENT NUMBER LMK1200767

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:35 PM EDTSpecial Weather StatementLMKHarrison30 min
Jul 8, 1:08 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington32 min
Jul 8, 1:12 PM EDTSpecial Weather StatementLMKDubois28 min
Jul 8, 1:43 PM EDTSpecial Weather StatementLMKFloyd, Harrison42 min
Jul 8, 2:07 PM EDTSpecial Weather StatementLMKOrange28 min
Jul 8, 2:11 PM EDTSevere Thunderstorm WarningLMKOrange29 min
Jul 8, 2:25 PM EDTSpecial Weather StatementLMKWashington30 min
Jul 8, 2:31 PM EDTSevere Thunderstorm WarningLMKWashington44 min
Jul 8, 2:33 PM EDTSpecial Weather StatementLMKCrawford42 min
Jul 8, 2:40 PM EDTSevere Thunderstorm WarningLMKOrange30 min
Jul 8, 2:51 PM EDTSevere Thunderstorm WarningLMKCrawford, Orange29 min
Jul 8, 3:00 PM EDTSevere Thunderstorm WarningLMKWashington30 min
Jul 8, 3:03 PM EDTSevere Thunderstorm WarningLMKDubois21 min
Jul 8, 3:27 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington38 min
Jul 8, 3:36 PM EDTSpecial Weather StatementLMKJefferson, Scott24 min
Jul 8, 3:38 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange47 min
Jul 8, 4:22 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Orange3 hr
Jul 8, 4:22 PM EDTSevere Thunderstorm WarningLMKDubois28 min
Jul 8, 4:32 PM EDTSpecial Weather StatementLMKJefferson28 min
Jul 8, 4:37 PM EDTAreal Flood AdvisoryLMKOrange, Washington3 hr
Jul 8, 4:42 PM EDTAreal Flood AdvisoryLMKCrawford, Harrison2 hr
Jul 8, 2:54 AM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Scott3 hr
Jul 8, 2:31 PM EDTSpecial Weather StatementLMKBullitt29 min
Jul 8, 2:42 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer28 min
Jul 8, 3:01 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson29 min
Jul 8, 3:18 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade32 min
Jul 8, 3:24 PM EDTSpecial Weather StatementLMKSpencer31 min
Jul 8, 3:30 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson40 min
Jul 8, 3:41 PM EDTSpecial Weather StatementLMKNicholas44 min
Jul 8, 4:06 PM EDTSevere Thunderstorm WarningLMKAnderson, Marion, Mercer, Nelson, Washington26 min
Jul 8, 4:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas17 min
Jul 8, 4:09 PM EDTSpecial Weather StatementLMKBullitt31 min
Jul 8, 4:44 PM EDTSpecial Weather StatementLMKBourbon, Fayette, Woodford26 min
Jul 8, 4:58 PM EDTSpecial Weather StatementLMKHarrison47 min
Jul 8, 5:06 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott29 min
Jul 8, 5:21 PM EDTSpecial Weather StatementLMKHardin29 min
Jul 8, 5:22 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison28 min
Jul 8, 5:25 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin15 min
Jul 8, 5:32 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Scott43 min
Jul 8, 5:44 PM EDTSpecial Weather StatementLMKGrayson31 min
Jul 8, 5:48 PM EDTSevere Thunderstorm WarningLMKMadison32 min
Jul 8, 5:51 PM EDTSpecial Weather StatementLMKHarrison, Scott44 min
Jul 8, 5:53 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Harrison, Scott3 hr
Jul 8, 5:57 PM EDTSevere Thunderstorm WarningLMKFayette, Harrison, Scott28 min
Jul 8, 5:58 PM EDTSpecial Weather StatementLMKOhio32 min
Jul 8, 5:59 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas46 min
Jul 8, 6:09 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Harrison, Nicholas, Scott95 min
Jul 8, 6:20 PM EDTSpecial Weather StatementLMKButler30 min
Jul 8, 6:32 PM EDTAreal Flood AdvisoryLMKClark, Fayette2 hr
Jul 8, 7:17 PM EDTSpecial Weather StatementLMKCumberland28 min
Jul 8, 7:36 PM EDTSevere Thunderstorm WarningLMKCumberland21 min
Jul 8, 7:39 PM EDTSpecial Weather StatementLMKLogan31 min
Jul 8, 7:53 PM EDTSevere Thunderstorm WarningLMKAllen, Monroe32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.